# SDR SWIA200412793

- Difficulty date: January 19, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 6,096 hours, 4,693 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT SPOILERON FAULT STATUS MSG CONTACTED.  RETURNED TO GATE.  REMOVED AND REPLACED NR 1 SECU.  OPS CHECK GOOD.
